# SDR RAIA2010012400001

- Difficulty date: January 24, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 23,197 hours, 20,480 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING SMELL COMING FROM THE CABIN NEAR SEATS 14A AND 15A.  MAINTENANCE DISCONNECTED THE BALLAST AND REMOVED THE LIGHT BULB AND DEFERRED THE LIGHT AS PER THE MEL.
